# SDR C2XA09TY010

- Difficulty date: January 15, 2009
- Submitted: January 18, 2009
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145
- Aircraft serial: 145753
- Aircraft time: 15,248 hours, 8,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR HARD TO OPEN AND CLOSE.  ADJUSTED MAIN DOOR IAW EMB 145 AMM 52-18-06.  OPS CK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
